# SDR VNAA2020010211101

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 11,664 hours, 10,644 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAD A CABIN ALTITUDE ISSUE AFTER TAKEOFF SO THEY DECLARED AN EMERGENCY AND RETURNED TO CLT WHERE THEY LANDED WITHOUT FURTHER INCIDENT. PERFORMED OPERATION TEST OF PRESS CONTROL SYSTEM IN MAN MODE, OPS CHECK GOOD.
